# SDR GTIA2021072935893

- Difficulty date: July 26, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 45,423 hours, 24,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY MEGA PHONE REQ SERVICE BLINKING LIGHT-R/R AFT GALLEY MEGA PHONE IAW AMM 25-65-51. OPS CHECK GOOD.
